# SDR DALA12001803128

- Difficulty date: June 18, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: R2 Door Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY R2 DOOR SILL AFT GIRT BAR ATTACHMENT AREA 6 HOLES HAVE CORROSION AROUND FASTENER HOLES N/R 260/42.  REMOVED CORROSION IAW SRM 51-74-00.  CHECKED LIMITS: L=0.80 INCH W=0.60 INCH D=0.020 INCH ORIG MAT 0.098 INCH. FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14 FIG 101.
